# SDR AALA202211042644

- Difficulty date: October 23, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 61,486 hours, 25,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 320-345 Lbl60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR LOWER SILL UPPER SURFACE CORRODED BETWEEN STA 320-345 AND LEFT BUTT LINE 60. REMOVED AND REPLACED L1 DOOR LOWER SILL PER SRM 51-40-02-0G.
